# SDR DALA2023110809212

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 71,470 hours, 33,394 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.SHIP 3267 DISC: AX O2 MASKS AT SEATS 19DEF UNCOMMANDED DEPLOYMENT C/A: REPACKED AND PERFORMED DROP TEST IN REF TO A320 AMM 35-21 & 35- 23. FUNCTIONS PROPERLY, OPS CHECK GOOD. MEL AND PLACARD REMOVED. M PROC REVERSED. OK FOR SERVICE. (LP: 9626404)
